# SDR AALA20160930006

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N483AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- Aircraft time: 78,812 hours, 41,844 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED FUMES IN CABIN. INVESTICATION FOUND OIL IN THE APU INLET. OIL DETERMINED TO BE FROM OIL DRAIN PLUG LEAK. REMOVED AND REPLACED DRAIN PLUG O-RING IAW AMM 49-90-12. SYSTEM CHECKS NORMAL.  AIRCRAFT WAS GROUNDED.
